# SDR SWIA201743679

- Difficulty date: August 7, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 33,184 hours, 28,636 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING BATT RIB CORRODED AT WS 53.60.   INSTALLED A NEW RIB AT WS 53.6 AND REAR SPAR IAW SRM. LEAK AND OP CHECK GOOD.
